Ghent University Academic Bibliography

Advanced

Extension of the Perron-Frobenius theorem to homogeneous systems.

Dirk Aeyels UGent and Patrick De Leenheer (2002) SIAM JOURNAL ON CONTROL AND OPTIMIZATION. 41(2). p.563-582
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
SIAM JOURNAL ON CONTROL AND OPTIMIZATION
SIAM J. Control Optim.
volume
41
issue
2
pages
563-582 pages
Web of Science type
Article
Web of Science id
000177261300011
JCR category
MATHEMATICS, APPLIED
JCR impact factor
1.441 (2002)
JCR rank
9/156 (2002)
JCR quartile
1 (2002)
ISSN
0363-0129
language
English
UGent publication?
yes
classification
A1
id
161000
handle
http://hdl.handle.net/1854/LU-161000
date created
2004-01-14 13:39:00
date last changed
2016-12-19 15:39:08
@article{161000,
  author       = {Aeyels, Dirk and De Leenheer, Patrick},
  issn         = {0363-0129},
  journal      = {SIAM JOURNAL ON CONTROL AND OPTIMIZATION},
  language     = {eng},
  number       = {2},
  pages        = {563--582},
  title        = {Extension of the Perron-Frobenius theorem to homogeneous systems.},
  volume       = {41},
  year         = {2002},
}

Chicago
Aeyels, Dirk, and Patrick De Leenheer. 2002. “Extension of the Perron-Frobenius Theorem to Homogeneous Systems.” Siam Journal on Control and Optimization 41 (2): 563–582.
APA
Aeyels, D., & De Leenheer, P. (2002). Extension of the Perron-Frobenius theorem to homogeneous systems. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 41(2), 563–582.
Vancouver
1.
Aeyels D, De Leenheer P. Extension of the Perron-Frobenius theorem to homogeneous systems. SIAM JOURNAL ON CONTROL AND OPTIMIZATION. 2002;41(2):563–82.
MLA
Aeyels, Dirk, and Patrick De Leenheer. “Extension of the Perron-Frobenius Theorem to Homogeneous Systems.” SIAM JOURNAL ON CONTROL AND OPTIMIZATION 41.2 (2002): 563–582. Print.